# SDR DXTA2012040904945

- Difficulty date: April 5, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 4,510 hours, 3,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1897
- Part serial: 5105CX
- Condition: Weak
- Part time: 4,510 hours, 3,215 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY, SOFT AND REQUIRE PRESSURE TO THE FLOOR TO ADEQUATELY SLOW AIRPLANE ON LANDING. PIN WEAR INDICATOR .5 " LT SIDE AND FLUSH ON RT SIDE.   REMOVED NR 3 AD NR 4 BRAKE ASSY'S. INSTALLED O/H BRAKE ASSY IN NR 3 AND NR 4 POSITION.  OPS CHECK GOOD IAW MM 32-40-114-401.
